# SDR IPXA2022051482092

- Difficulty date: May 3, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,206 hours, 15,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: NYB675413
- Condition: Cracked
- Location: L/H Under Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL/H UNDERWING BARREL CANTED PANEL UPPER CAP CRACKED AT STA Y=1236.8.REPAIRED, THE CRACKED CANTED PANEL UPPER CAP AT STA Y=1236.8 IAW  UPS EO MD11-5310-83646-A . (MAJOR)
